The summary below is from the full report titled “Oral Clonidine in Postmenopausal Patients with Breast Cancer Experiencing Tamoxifen-Induced Hot Flashes: A University of Rochester Cancer Center Community Clinical Oncology Program Study.” It is in the 16 May 2000 issue of Annals of Internal Medicine (volume 132, pages 788-793). The authors are K.J. Pandya, R.F. Raubertas, P.J. Flynn, H.E. Hynes, R.J. Rosenbluth, J.J. Kirshner, H.I. Pierce, V. Dragalin, and G.R. Morrow.
Using the Medicine Clonidine To Treat Hot Flashes in Breast Cancer Patients Taking Tamoxifen. Ann Intern Med. 2000;132:788. doi: https://doi.org/10.7326/0003-4819-132-10-200005160-00038
Download citation file:
Published: Ann Intern Med. 2000;132(10):788.
Breast Cancer, Cardiology, Coronary Risk Factors, Hematology/Oncology, Hypertension.
Results provided by:
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use